increase in prozac side effects

Posted , 4 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion
dewey579
2

Hi, I stated on prozac 10 mg 19 yrs ago recently my dr upped my dose to 20 mg for 2 months without any problems,  now for the last 5 days I've been taking 30 mg 20 in the am & 10 in the pm, I'm having a terrible time adjusting, anxious,  dizzy,hotflashes,. nauseous,  please tell me this is temporary & how long to expect this & how to cope, ready to scrap it & go back to 20 mg

1 like, 16 replies

16 Replies

  • Posted

    Presumably 20mg wasnt working.

    Yes these are adjustment sides effects and they will probably be gone in a week.

    • Posted

      Hi Ben I felt a little better on 20 mg like 75 percent better dr said he'd like me to be 100 percent better,  I had no side effects going from 10 to 20 , but 20 to 30 different story,  6 days in, let's hope it gets better 😊thank you so much for your help 

  • Posted

    Hi dewey

    I am so sorry ur struggling. I am really interested to know if the 10mg helped much as that is the dosei am on now. The dr gave me it with the i tention if me increasing but because of the side effects i would like to stuck at 10 but scared it wont work xxx

    • Posted

      Hi, 10 mg worked for many years, recently upped my dose to 20 & now 30, let's hope for better days 

    • dewey579
      2

      Posted

      It's normal to start out low to see how you do & if you need more they can adjust,  I was fine on 10 mg for many years,  changed to 20 for 2 months, I felt about 75 percent better,  but the dr said he'd like to see me at 100 percent so he changed it to 30, not sure if it's change of life starting to ad to it, but it sure helps hearing from others who have been there, let's cross our fingers for brighter days!

  • Posted

    Hi Dewey 

    I feel for you, but still need to wait for it to settle down to be honest, and is there a reason you take 20 in the morin and ten at nite??? As my doc said for me to take it in the morin, Iv been on this drug for just over 3 mths so still early days and I’m on 60mg now, and each time I had a increase, I was not great, but since being on 60 I feel great, Iv got my life back, and other then a slight headach now and again, all my symptoms have now gone...

    If I was you, I’d stick with it, and just give it more time, but that’s me, I went to hell and back when first started Prozac and wanted to give up, but I just tuk each day as I came, and im glad I did, as Iv never felt better...

    But it as to be your choice in what you decide to do, as we are all different in the way the side effect gets us..

    Good luck I really do hope it settles down for you , big hugs🤗x 

    • Posted

      Thank you so much, the dr told me to split the dose am/pm to lessen side effects,  let's hope for better days, 😊

    • Posted

      You will get there bless you, and you know how the drug is, as uv been on it 10mg for long enough..

      I’m 53 and going through the menopause for the last 4yrs, and just that is very crippling with sooooo many side effects from that, when I was at the doc he did say that Prozac would help with hot flushes from menopause and since being on the high does, the flushes have more or less gone😁 so yeah...

      so just throught I’d let you know, that if you do stick it out, that the drug will help you through menopause too ( when ever that may be )

      Please keep in touch on here so we know how your going 🤗x

    • Posted

      It's crazy, but I'm getting hotflashes on the increased dose more, is this a common side effect  to the increase? 

    • Posted

      Not that I know off, Iv not heard any one say hot flushes with Prozac, normly sicky, headach, a little shaky, those kind of things, and of course feeling really low, and I mean very low...

      But for ME that just all passed over when my body got use to the drug... you don’t say how old you are? And if it’s the start of the menopause, which you do get hot flushes 🤗x

    • Posted

      Hi Dawn , I'm 48, my symptoms are: nervous,  dizzy,  nauseous,headache comes & goes,the feeling of a hotflashes is my face & chest get hot, I don't really sweat much just a warm feeling,  it sure helps talking to someone who has been there 

  • Posted

    The nervous and sickey feeling I would say that’s down to Prozac, but that does past in time, so don’t worry... the hot flashes to me def sounds like peri menopause, as that’s how they feel, u chest, back of neck and face, and comes and goes...

    I started of like that when I was around 49, hot flushes, then some other issue, that slowly creeped up on me...

    So maybe it’s the start for you, and not just the meds, that’s causing these probs...

    I do hope you over come some of these prob, keep in touch 🤗x

  • Posted

    No prob, if you feel you want to ask any thing do so.. take care, just remeber u will get through this 🤗x

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

http://medicaments-24.com

www.pills24.com.ua

www.steroid-pharm.com